# SDR SWAA991901

- Difficulty date: November 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N130SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22699
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104789
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A1 CHECK, FOUND OVERWING EMERGENCY EXIT LIGHTS WOULD NOT EXTINGUISH.  REMOVED AND REPLACED LT OVERWING EXIT LIGHT BATTERY PACK PER MM.
